Please, please check with your physician. Plavix is a blood thinner and so is aspirin so by taking both you could put yourself in jeopardy. Your doc can tell you what you can take for headaches, colds, fevers, coughs, pain, etc. Some of the OTC drugs also say not to take if you have high blood pressure. Important to talk with your doctor.
I wouldn't suggest taking the two drugs together they are both blood thinners and may cause a reaction where your blood may be to thin and cause a bleeding problem. I would consult your doctor for advice on what to take and how much to take of it. You need to be safe. Hope this helps.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2011 • 1 answer
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
Posted 18 Mar 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 21 Jul 2013 • 2 answers
My mother had 2 TIA , one on each side of her face, they gave her agrennox, heparin and plavix...The
Posted 15 Sep 2014 • 3 answers